# SDR DALA201704523716

- Difficulty date: October 11, 2013
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 43,448 hours, 17,590 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CABIN FLOOR STRUCTURE LONGITUDINAL FLOORBEAM S LBL 45.50 RBL 24.75 AND RBL 45.5 AT FS 727 REPAIRED IAW ERA 519620-14.
